# SDR AALA202201133323

- Difficulty date: January 11, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A300*
- Aircraft serial: 6998
- Aircraft time: 16,673 hours, 6,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 12 CABIN CEILING (WHITE) EMERGENCY LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202201123323: RE-SEATED CONNECTOR ON LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-11.  ** (CLOSED)
